# SDR ASAA2017020619726

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,104 hours, 11,670 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON APU SHUT DOWN, APU FAULT LIGHT ILLUMINATED. WAITED 5 MINUTES AND FAULT LIGHT EXTINGUISHED. TRIED TO START APU TWICE AND BOTH TIMES APU FAILED TO START AND FAULT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 49-60 TASK 801 & 49-60 TASK 812. REMOVED INLET TEMP SENSOR, FOUND MOISTURE, REINSTALLED TEMP SENSOR PER AMM 49-61-31. APU STARTS & OPERATES NORMAL AND NO CURRENT FAULTS.
